# SDR 97ZZZM595

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467AT
- Make and model: Boeing 737-2T4
- Aircraft serial: 22055
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SIDE OF FRAME HAS CORROSION AT STATION 727A BETWEEN STRINGER 21L AND 22L.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-10-1 FIG 1 PAGE 4.  REMOVED STRINGER TIE ANGLE.  FABRICATED REPAIR 8 INCH BY 1.3 INCH BY 1.7 INCH .070 7075 T6 IAW BAC SRM 51-40-4.  INSTALLED ANGLE IAW BAC SRM 51-30-2 AND 51-40-4.
